Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

On Fluoxetine, concerta, singulair. Experiencing stomach cramps, diarrhoea, stools with mucous, tiredness. Due to the medicines?

My 17 year old son takes flouxetine 60 mg, concerta 54 mg, and singulair (not sure of the dose). he has been experiencing stomach cramps , diarrhea , and stool with mucous in it over a period of a few weeks. He has also been very tired. Could the concerta cause this, or is it it likely that he has some gastro problem not caused by his medications?
Asked On : Sun, 13 Jan 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Hi there,

Thanks for your query. I appreciate your concerns.

From the details given, your son is apparently suffering from either chronic protozoal disease (amebiasis) or Irritable Bowels.

It is certainly not due to concerta.

If I were your treating doctor, I would have recommended 7 days course of tinidazole + deworming course, initially.

Please consult your doctor who knows what would be best for your son.

Dr. R Karanwal
Answered: Sun, 13 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor